Inch Long Line Thing Under My Left Eye

by Sean
(Las Vegas)

Hi, I just started taking acidophilus and a weird inch long line thing under my left eye appeared, and I was wondering what this could be?


Please respond, thank you.






Hi Sean,

Is the line raised? Is it stationary or moving? Is it red? Can you give a better description?


If you have a parasite, the good bacteria of the acidophilus may have caused the parasite to "run for it's life" so to speak. :) There are some worms that try to leave via the eyes or nose.


Please realize that I'm not saying this IS what is happening to you. I can only speculate. It's just something for you to consider.


I would definitely keep taking the acidophilus, but I would also take some anti-parasitic herbs like those in Para 90 and Herbal Fiberblend to try to kill and eliminate any parasites more quickly and efficiently.


To your good health!
Angie

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Parasites.

Puritan's Pride
Search our Site:


Living Well Certified Coach
My Essentials For Good Health
E-mail Address
First Name
Then

Don't worry — your e-mail address is totally secure.
I promise to use it only to send you Inner Health.


WalkInLab.com - Deal of the Month